# SDR JR2R2011033100113

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,644 hours, 12,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR TOP STEP EDGE MEMBER CRACKED AT AFT RADIUS.  REPAIRED PAX DOOR TOP STEP IAW CRJ 900 SRM 52-11-04.
